# SDR AALA202402077432

- Difficulty date: December 13, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITING OPEN HOLE H3, INBOARD LOWER POSITION AT DOOR STOP #7 AND FR 16 RIGHT. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
